Algebras of functions that are close to Lie algebras
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1986), pp. 74-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_2_a18,
author = {G. K. Tolokonnikov},
title = {Algebras of functions that are close to {Lie} algebras},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {74--77},
year = {1986},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_2_a18/}
}
G. K. Tolokonnikov. Algebras of functions that are close to Lie algebras. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1986), pp. 74-77. http://geodesic.mathdoc.fr/item/IVM_1986_2_a18/